# SDR ABXA20120814246

- Difficulty date: August 14, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 53,291 hours, 39,455 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 113T151034
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL SPOTS OF CORROSION AROUND NUT PLATES ON UPPER T-CAP ON REAR SPAR TO TRAILING EDGE RIB AT WS 434.  REMOVED AND REPLACED CAP IAW B767-200 SRM 51-40-02, RW STA 434, ACFT WAS GROUNDED.
